Alert archive / Maryland / Special Weather Statements in 2012

Special Weather Statement, NWS Baltimore/Washington

March 8, 2012Carroll County, Frederick County, Maryland

NWS Baltimore/Washington issued this special weather statement at Mar 8, 2012, 11:21 PM EST for Carroll County, Frederick County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2012, 11:21 PM EST (04:21 UTC)
Expired
Mar 8, 2012, 11:45 PM EST
In force
24 min
Issued by
NWS Baltimore/Washington

Counties Carroll County, MD, Frederick County, MD

The radar

The Sterling radar (KLWX), 56 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1885 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WWUS81 KLWX 090421
SPSLWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1121 PM EST THU MAR 8 2012

MDZ003>006-009-010-VAZ042-WVZ053-090445-
FREDERICK MD-MONTGOMERY MD-WASHINGTON MD-JEFFERSON WV-CARROLL MD-
NORTHERN BALTIMORE MD-HOWARD MD-LOUDOUN VA-
1121 PM EST THU MAR 8 2012

...STRONG LINE OF SHOWERS TO AFFECT FREDERICK...MONTGOMERY... 
WASHINGTON...JEFFERSON...CARROLL...NORTHERN BALTIMORE...HOWARD AND 
LOUDOUN COUNTIES...

AT 1120 PM EST...DOPPLER RADAR INDICATED A STRONG LINE OF SHOWERS 
FROM HARNEY TO 3 MILES NORTH OF LEWISTOWN TO ANTIETAM...MOVING EAST 
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE POINT OF ROCKS...TANEYTOWN...BRADDOCK
HEIGHTS...BALLENGER CREEK...WALKERSVILLE...FREDERICK...MANCHESTER...
WESTMINSTER...NEW MARKET AND HAMPSTEAD.

MODERATE TO BRIEF LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS LINE.

WIND GUSTS OF 40 TO 50 MPH ALSO CAN BE EXPECTED.

&&

LAT...LON 3918 7723 3936 7790 3957 7755 3973 7732
      3973 7659
TIME...MOT...LOC 0420Z 270DEG 43KT 3972 7720 3958 7740
          3942 7768

$$

KRAMAR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Mar 8, 9:33 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 8, 9:33 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
933 PM EST THU MAR 8 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION OVERNIGHT...WITH HIGH PRESSURE
BUILDING INTO THE MID-ATLANTIC REGION THROUGH THE WEEKEND. HIGH
PRESSURE WILL MOVE OFFSHORE FOR THE EARLY AND MIDDLE PORTION OF
NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
THOUGH IT WAS A BREEZY DAY TODAY...TEMPS DID REACH THE L-M70S. THE
DRAWBACK TO AN ABNORMALLY WARM DAY THIS TIME OF YEAR /AROUND 20
DEGREES ABOVE AVG/...IS ON ITS WAY. A THIN BUT POTENT BOUNDARY
CONTINUES TO TRUDGE TOWARD THE CNTRL APLCNS...NOW ON THE WINDWARD
SIDE DOORSTEP. THIS BOUNDARY IS A COLD FRONT THAT WILL SWING THRU
THE REGION OVER THE NEXT SEVERAL HRS. MOST ALL OF THE PRE-FRONTAL
PRECIP HAS DISSIPATED UPON REACHING AND ATTEMPTING TO MAKE IT OVER
THE MTNS...SO IT HAS BEEN VERY DRY E OF THE APLCNS. THIS TREND
WILL CONTINUE AS THE BOUNDARY MOVES OVER THE HIGHER TERRAIN AND
INTO THE SHENANDOAH VLY. HOWEVER...A BRIEF FEW MINUTES OF HEAVY
RAIN WILL OCCUR RIGHT ALONG THE BOUNDARY...FOLLOWED BY A QUICK
WIND DIRECTION CHANGE FROM SWLY-TO-NWLY. TEMPS AND DEWPOINTS WILL
ALSO BEGIN TO DROP AT A FAIRLY RAPID RATE...EACH DROPPING 10-15
DEGREES IN A FEW HRS. MOST OF THE WIND GUSTS OCCURRING W/ THIS
BOUNDARY ARE IN THE 25-35MPH RANGE...BUT ISOLATED STRONGER GUSTS
BETWEEN 35-45MPH NOT OUT OF THE QUESTION AS IT MOVES ACROSS THE
MID-ATLC IN THE NEXT SEVERAL HRS. DESPITE THE RAPID DROP IN
TEMPS...THE MELTING LAYER APPEARS HIGH ENOUGH THAT PRECIP WILL BE
LIQUID BY THE TIME IT REACHES THE SFC /EVEN IN THE HIGHER
TERRAIN/.

IMMEDIATELY BEHIND THE FRONT...ONLY A FEW RESIDUAL SHOWERS -
CLEARING SKIES AND GUSTY NWLY WINDS INTO THE PREDAWN HRS. GUIDANCE
CONTINUES TO SHOW A BIT OF PRECIP REBOUNDING IN COVERAGE AND
AMOUNTS OVER SRN MD - AS IT NEARS THE ATLC COAST. SO THE HIGHER
TOTAL RAINFALL FROM THIS BOUNDARY WILL LIKELY BE ACROSS THE SERN
QUADRANT OF THE CWA.

FRIDAY...
TEMPERATURES WILL BE NOTICEABLY COOLER...SOME 15-20 DEGREES WITH
AMPLE COLD ADVECTION THROUGH THE DAY. DRIER AIR AND DECREASING
WINDS WILL MAKE FOR A COLD FRIDAY NIGHT.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
CANADIAN HIGH PRESSURE WILL BUILD OVERHEAD FRIDAY NIGHT THROUGH
SATURDAY NIGHT. DRY AND SEASONABLE CONDITIONS ARE EXPECTED DURING
THIS TIME. MIN TEMPS FRIDAY NIGHT WILL RANGE FROM THE TEENS IN THE
POTOMAC HIGHLANDS TO THE MID 30S IN DOWNTOWN WASHINGTON/BALTIMORE.
MAX TEMPS SATURDAY WILL RANGE FROM THE 40S ACROSS MOST LOCATIONS TO
THE LOWER AND MIDDLE 50S ACROSS CENTRAL VIRGINIA AND EASTERN WEST
VIRGINIA. MIN TEMPS SATURDAY NIGHT WILL RANGE FROM THE UPPER 20S IN
THE COLDER VALLEYS TO THE MID AND UPPER 30S IN DOWNTOWN
WASHINGTON/BALTIMORE.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SURFACE HIGH PRESSURE WILL MOVE OUT INTO THE ATLANTIC OCEAN SUNDAY
AND MONDAY. A RETURN FLOW FROM THE SOUTH WILL USHER IN NOTICEABLY
WARMER CONDITIONS DURING THIS TIME. AN UPPER-LEVEL DISTURBANCE WILL
MOVE FROM THE ROCKIES INTO THE CENTRAL CONUS SUNDAY BEFORE MOVING
INTO THE GREAT LAKES MONDAY. DESPITE THE SYSTEM PASSING WELL OFF TO
OUR NORTH AND WEST...THERE WILL BE ENOUGH LIFT ALONG WITH MOISTURE
FROM THE SOUTHERLY FLOW FOR POSSIBLE SHOWERS MONDAY...ESPECIALLY
ACROSS THE WESTERN PORTION OF THE CWA.

SURFACE HIGH PRESSURE WILL REMAIN OVER THE ATLANTIC TUESDAY THROUGH
THURSDAY. A RETURN FLOW AROUND THIS HIGH WILL CONTINUE TO CAUSE
UNUSUALLY WARM CONDITIONS FOR THIS TIME OF YEAR. INCREASED MOISTURE
FROM THE SOUTHERLY FLOW ALONG WITH A SERIES OF WEAK UPPER-LEVEL
DISTURBANCES IN A ZONAL FLOW ALOFT MAY TRIGGER SOME SHOWERS DURING
THIS TIME. HOWEVER...MOST OF THE TIME APPEARS THAT IT WILL TURN OUT
DRY ALONG WITH SOME SUNSHINE EACH DAY.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS ALL TERMINALS FOR THE NEXT 3-5 HOURS...BUT A QUICK
CHANGE IS COMING. A COLD FRONT IS NOW MOVING INTO THE POTOMAC
HIGHLANDS. THE MAIN CONCERNS FROM THIS FEATURE WILL BE A VERY
QUICK SHIFT FROM BRISK S-SWLY WINDS AHEAD OF IT - TO STRAIGHT NWLY
WINDS /ALSO GUSTY/ BEHIND THE FRONT. BRIEF MODERATE TO HEAVY RAIN
WILL ALSO AFFECT AREA AIRPORTS AS THE BOUNDARY MOVES THRU...BUT
ONLY FOR A FEW MINUTES. LIGHTER SHOWER ACTIVITY WILL FOLLOW THE
FRONT FOR AN HR/TWO.

ISOLATED GUSTS OVER 30KT POSSIBLE...THOUGH THE BROADER PICTURE OF
THE LOW LEVELS SHOWS A TURBULENT LOWEST FEW THOU FT...W/ A 40-50KT
JET SLIDING OVERHEAD ALONG W/ THE FRONT...ALONG W/ DIRECTIONAL
CHANGES AS WELL.

DRY CONDITIONS RETURN BY DAWN...AND GUSTY NWLY WINDS WILL AGAIN
MIX DOWN BY MID MRNG FOR MOST OF THE REGION - ANOTHER AFTN OF
20-30KT GUSTS DURING THE DAYTIME HRS.

VFR CONDITIONS ARE EXPECTED MOST OF THE TIME FRIDAY NIGHT THROUGH
TUESDAY. NORTHWEST WINDS FRIDAY NIGHT THROUGH SATURDAY MORNING MAY
GUST AROUND 20 KNOTS BEFORE DIMINISHING SATURDAY AFTERNOON.

A SOUTHERLY FLOW WILL DEVELOP SUNDAY THROUGH TUESDAY AS SURFACE HIGH
PRESSURE MOVES OFF THE COAST. A FEW SHOWERS ARE POSSIBLE LATE MONDAY
THROUGH TUESDAY.

&&

.MARINE...
SMALL CRAFT CONDITIONS EXPECTED ALL SECTIONS FOR THE REMAINDER OF
TONIGHT AND FRIDAY...HOWEVER A STRENGTHENING COLD FRONT IS MAKING
A PUSH TOWARD THE AREA FROM THE OHIO VLY. THE FRONT WILL MOVE THRU
OVERNIGHT...POSSIBLY PUSHING A BRIEF PERIOD OF GALE/SPECIAL MARINE
WARNING GUSTS OVER THE WATERS BEFORE-AFTER THE FRONTAL PASSAGE.

HIGH PRESSURE WILL APPROACH THE WATERS FRIDAY NIGHT BEFORE BUILDING
OVERHEAD SATURDAY. NORTHWEST WINDS AHEAD OF THE HIGH WILL GUST OVER
20 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS FRIDAY
NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE
WATERS SATURDAY MORNING.

WINDS WILL DIMINISH SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS
OVERHEAD. A RETURN FLOW FROM THE SOUTH WILL DEVELOP SUNDAY INTO
EARLY NEXT WEEK AS HIGH PRESSURE MOVES OFF THE COAST. A SMALL CRAFT
ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS MONDAY AND
TUESDAY.

&&

.FIRE WEATHER...
DRY CONDITIONS WILL PERSIST SATURDAY...BUT WINDS WILL DIMINISH.
HIGH PRESSURE WILL MOVE OFF THE COAST SUNDAY THROUGH EARLY NEXT
WEEK. A RETURN FLOW WILL USHER IN MORE MOISTURE FROM THE SOUTH.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ530>543.

&&

UPDATE...GMS
PREV DISCUSSION...KRW/BJL
Hazardous weather outlook, Mar 8, 9:33 PM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
933 PM EST THU MAR 8 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
091300-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
933 PM EST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE MARYLAND
CHESAPEAKE BAY AND TIDAL POTOMAC RIVER.

SHOWERS CONTAINING GUSTY WINDS ARE EXPECTED TO CROSS THE WATERS
TONIGHT. SPECIAL MARINE WARNINGS MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY THROUGH FRIDAY NIGHT FOR
THE WATERS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF
THE WATERS SATURDAY MORNING.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-091300-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
933 PM EST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 8, 10:30 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1030 PM EST THU MAR 8 2012

VAZ028-WVZ050>052-090400-
MORGAN WV-HAMPSHIRE WV-BERKELEY WV-FREDERICK VA-
1030 PM EST THU MAR 8 2012

...STRONG LINE OF SHOWERS TO AFFECT MORGAN...HAMPSHIRE...BERKELEY
AND FREDERICK COUNTIES...

AT 1030 PM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS FROM 5
MILES NORTHEAST OF SLANESVILLE TO 3 MILES NORTHEAST OF SLANESVILLE
TO SLANESVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE TIMBER RIDGE...VALLEY HIGH AND GREENWOOD.

MODERATE RAINFALL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED
WITH THIS LINE.

&&

LAT...LON 3946 7814 3932 7811 3924 7832 3937 7871
      3946 7858
TIME...MOT...LOC 0330Z 278DEG 40KT 3942 7844 3940 7846
          3937 7850

KRAMAR
Special weather statement, Mar 8, 10:47 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1047 PM EST THU MAR 8 2012

MDZ003-004-VAZ028-031-WVZ052-053-090415-
FREDERICK MD-WASHINGTON MD-CLARKE VA-JEFFERSON WV-BERKELEY WV-
FREDERICK VA-
1047 PM EST THU MAR 8 2012

...STRONG LINE OF SHOWERS TO AFFECT FREDERICK...WASHINGTON...
CLARKE...JEFFERSON...BERKELEY AND FREDERICK COUNTIES...

AT 1046 PM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS FROM
SHANGHAI TO 3 MILES WEST OF GLENGARY TO 5 MILES NORTHWEST OF
GAINESBORO...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE INWOOD...SHEPHERDSTOWN...RANSON AND
CHARLES TOWN.

MODERATE TO BRIEF LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS LINE.

WIND GUSTS OF 40 TO 50 MPH ALSO CAN BE EXPECTED.

&&

LAT...LON 3949 7756 3932 7770 3932 7771 3931 7774
      3924 7777 3912 7786 3928 7833 3948 7814
TIME...MOT...LOC 0346Z 275DEG 51KT 3944 7809 3938 7815
          3932 7828

KRAMAR
Special weather statement, Mar 8, 11:21 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1121 PM EST THU MAR 8 2012

MDZ003>006-009-010-VAZ042-WVZ053-090445-
FREDERICK MD-MONTGOMERY MD-WASHINGTON MD-JEFFERSON WV-CARROLL MD-
NORTHERN BALTIMORE MD-HOWARD MD-LOUDOUN VA-
1121 PM EST THU MAR 8 2012

...STRONG LINE OF SHOWERS TO AFFECT FREDERICK...MONTGOMERY...
WASHINGTON...JEFFERSON...CARROLL...NORTHERN BALTIMORE...HOWARD AND
LOUDOUN COUNTIES...

AT 1120 PM EST...DOPPLER RADAR INDICATED A STRONG LINE OF SHOWERS
FROM HARNEY TO 3 MILES NORTH OF LEWISTOWN TO ANTIETAM...MOVING EAST
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE POINT OF ROCKS...TANEYTOWN...BRADDOCK
HEIGHTS...BALLENGER CREEK...WALKERSVILLE...FREDERICK...MANCHESTER...
WESTMINSTER...NEW MARKET AND HAMPSTEAD.

MODERATE TO BRIEF LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS LINE.

WIND GUSTS OF 40 TO 50 MPH ALSO CAN BE EXPECTED.

&&

LAT...LON 3918 7723 3936 7790 3957 7755 3973 7732
      3973 7659
TIME...MOT...LOC 0420Z 270DEG 43KT 3972 7720 3958 7740
          3942 7768

KRAMAR

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 11:35 PM ESTSpecial Weather StatementLWXLoudoun25 min
Mar 8, 11:44 PM ESTSpecial Marine WarningLWX2 hr
Mar 9, 1:21 AM ESTSpecial Marine WarningLWX54 min
Mar 8, 11:52 PM ESTSpecial Weather StatementLWXBaltimore, Carroll, Harford, City of Baltimore23 min
Mar 8, 11:57 PM ESTSpecial Weather StatementLWXHoward, Montgomery33 min
Mar 8, 10:30 PM ESTSpecial Weather StatementLWXHampshire30 min
Mar 8, 10:47 PM ESTSpecial Weather StatementLWXBerkeley, Jefferson28 min

Nearby

Special Weather Statements in Maryland, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.